Uniqueness of Meromorphic Functions Ordinarily and Partially Sharing Values With Reduced Linear C-shift Operators


Affiliations

  • University of Kalyani, Department of Mathematics, Kalyani, 741235, India

Abstract

In this paper, we investigate the uniqueness problem of meromorphic functions ordinarily and partially sharing values with the reduced linear c-shift operators governed by them, which practically provide an extensions and improvements of a number of recent results at a large extent.

Keywords

Meromorphic functions, uniqueness, reduced linear c-shift operator, partially shared value

Full Text:

References

A. Banerjee and S. Bhattacharyya, Uniqueness of meromorphic functions with their reduced linear c-shift operators sharing two or more values or sets, Adv. Differ. Equ., 509 (2019), 1-23.

S. Chen, On uniqueness of meromorphic functions and their di erence operators with partially shared values, Comput. Methods Funct. Theory, 18 (3)(2018), 529-536.

Y. M. Chiang and S. J. Feng, On the Nevanlinna Characteristic f(z +) and difference equations in complex plane, Ramanujan J., 16 (2008), 105-129.

R. G. Halburd and R. J. Korhonen, Nevanlinna theory for the di erence operator, Ann. Acad. Sci. Fenn. Math., 31 (2)(2006), 463-478.

R. G. Halburd and R. J. Korhonen, Di erence analogue of the lemma on the logarithmic derivative with applications to di erence equations, J. Math. Anal. Appl., 314 (2006), 477-487.

W. K. Hayman, Meromorphic Functions, The Clarendon Press, Oxford 1964.

I. Lahiri, Weighted sharing and uniqueness of meromorphic functions, Nagoya Math. J., 161. (2001), 193-206.

I. Lahiri, Weighted value sharing and uniqueness of meromorphic functions, Complex Var. Theo. Appl., 46 (2001), 241-253.

S. Li, D. Mei and B. Chen, Uniqueness of meromorphic functions sharing two values with their difference operators, Adv. Di er. Equ., 390 (2017), 1-9.

W. Lin, X. Lin and A. Wu, Meromorphic functions partially shared values with their shifts, Bull. Korean Math. Soc., 55 (2)(2018), 469-478.

C. C. Yang and H. X. Yi, Uniqueness Theory of Meromorphic Functions, Kluwer Aca- demic Publishers, Dordrecht (2003).

L. Yang, Value Distribution Theory, Springer, New York 1993.

J. Zhang and L. W. Liao, Entire functions sharing some values with their di erence operators, Sci. China Math., 57 (10)(2014), 2143-2152.


Refbacks

  • There are currently no refbacks.